Aa
Aa
A
A
A
Close
Avatar universal

Substance abuse and hives

My son is an addict, heroin is the only thing I know of. For 6 months he has had hives. His blood work, intestinal test and allergies test come up negative. When he is going to all these specialist I doubt he is telling them about his drug abuse. Could the hives be caused by the drug abuse?
2 Responses
Avatar universal
Hi a lot of times you will get hives if you are missing your veins while shorting up the junk. I don't mean to sound so blunt but it is very true. Usually it will happen while you are using and go away within a matter of hours. Are they staying on his body all the time? Or coming and going?
Avatar universal
Shooting**
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.